# SDR USAA2013052000005

- Difficulty date: May 17, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 39,387 hours, 22,322 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 2271500002
- Part serial: H0921
- Condition: Faulty
- Location: Nlg Door
- Part time: 39,384 hours, 22,320 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, CREW RECEIVED A LANDING GEAR DOORS NOT CLOSED ON ECAM.  FOLLOWED PROCEDURE AND DID A RECYCLE OF GEAR.  ECAM MESSAGE CAME BACK THEN WENT OUT.  NO EVIDENCE OF ECAM AT THAT POINT.  TAXING IN, RECEIVED A LANDING GEAR SYS DISAGREE ECAM.   R & R NLG DOOR ACTUATOR IAW AMM 32-31-16-000-000 AND AMM 32-31-16-400-001.  R & R NLG UPLOCK ASSEMBLY IAW AMM 32-31-14-000-001 AND 32-31-14-400-001.  ALL OPS NORMAL.
